# SDR CALA2019010200009

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480022200
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-4-6001; IT IS MADE TO COMPLY WITH CFR 121.1109 PER AMM T ASK 51-00-80-200-801C1. EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BETWEEN FR64-65 STR 26L, 28L AT PER REF NO.9294208 REMVED AND REPLACED EXTERNAL FUSELAGE REPAIR DOUBLER AT FR64-65L IAW SRM 53-41-11-300-016.
